# SDR DALA13023349201

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1307-2169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK FROM FS 1307 AND FS 2169 LONGERON 27R HAS MULTIPLE AREAS OF CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED, ALODINED, PRIMED AND INSTALLED CARGO TRACK IAW SRM 53-40-01 AND 51-10-03, AND 51-30-03.
